- Acta Math.
- Volume 216, Number 1 (2016), 127-176.
Regularity of Kähler–Ricci flows on Fano manifolds
In this paper, we will establish a regularity theory for the Kähler–Ricci flow on Fano n-manifolds with Ricci curvature bounded in Lp-norm for some . Using this regularity theory, we will also solve a long-standing conjecture for dimension 3. As an application, we give a new proof of the Yau–Tian–Donaldson conjecture for Fano 3-manifolds. The results have been announced in .
The first author was supported by NSF grants. The second author was supported by a grant of Beijing MCE 11224010007 and NSFC 13210010022.
Acta Math., Volume 216, Number 1 (2016), 127-176.
Received: 22 October 2013
First available in Project Euclid: 30 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2016 © Institut Mittag-Leffler
Tian, Gang; Zhang, Zhenlei. Regularity of Kähler–Ricci flows on Fano manifolds. Acta Math. 216 (2016), no. 1, 127--176. doi:10.1007/s11511-016-0137-1. https://projecteuclid.org/euclid.acta/1485802469